# SDR USAA2011072200013

- Difficulty date: July 1, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004420000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON ATTACHMENT BOLT OF RIGHT WING 4 SLAT TRACK AT WS 3059, RIB 6.  REPLACED ATTACHMENT BOLT OF RIGHT WING 4 SLAT TRACK IAW A319 AMM 27-84-63.
